# SDR AALA202209091117

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 24,200 hours, 11,409 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 WINDOW IS VERY HARD TO OPEN AND CLOSE. MAINTENANCE ADJUSTED L2 SLIDING WINDOW PER AMM 56-12-11 A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
